Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects

Posted by Mnomad3 on November 18, 2003, at 23:07:05

In reply to Re: Lamictal side effects SCFields, posted by Craig on January 13, 2001, at 2:29:43

I am on both Lamictol and Prozac and I have a few side effects that I wanted to see if anyone else experiences. The first is tremors (mild continuous shakes) while I am sleeping. It doesn't bother me and I think I get a fairly restful sleep. I don't even realize I am doing it but my boyfriend says it is constant. Also, I sweat quite a bit in the middle of the night. I don't feel hot in the night but I wake up as if I've ran 5 miles. I am 32 years old and I've been on Lamictol(400 mg) for 3 years and Prozac (40 mg) for 6 years. Has anyone else experienced either of these side effects? or does anyone know if these are 'normal' side effects? My doctor said she's never heard of either but she doesn't think they should alarm me. I just wanted to do my own research to make sure. Thanks :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mnomad3 thread:14495
URL: http://www.dr-bob.org/babble/20031116/msgs/281059.html